I am having a flu.. Is it safe to take claritin..
October 22, 2008 2:05am CST
I have a tiring day, I have a flu and Sinusitis.. My head is aching and running nose.... I think I am over fatigue..This past few days I only sleep few hours and is so stress.. After I play with my friends dog from then I sneeze and sneeze.. I am taking a paracetamol and analgesic.. but I also want to take antihistamine because I think I am having allergies.. is it safe to take claritin without presciption..
1 person likes this
23 Oct 08
How I wish I can stay in bed for at least 24 hours.. I have a demanding work.. This past few days I been very busy..thank to mylot if I rest for a while I go mylotting and respond to discussion thru this I can relieve stress. Happy Mylotting.. Thanks MYlot
14 Mar 10
hi there friend.. yeah ive been taking claritin too...but not always cause its too strong. just take one if your flu is uncontrollable already... just like what your feeling now.. but dont get used to it....like what they've said it has side effects... try to ask your doctor whats the best medication for you... take care! have a nice day!
23 Oct 08
Am not sure about that as you are taking other medicnes for the flu..if I was you I would get advice from your doctor even if you can ring and ask the receptionist she should be able to tell you or the pharmacist from the chemist as they are more qualified to tell you...littleowl
• United States
22 Oct 08
Hi dorothy! It is sold over the counter so it is safe except I don't know if you should be taking it with all the other stuff that you are already taking! If you have the flu and sinusitius the I don't know if you should be taking the claritin too! That's alot of meds and when you take all that stuff together it might have a bad effect. Have you been to the doctor? If you have sinusitis you should see the doctor. There isn't anything that they can really give you for the flu, but they can give you something if your sinuses are infected. You shouldn't be self medicating! Especially taking all those things together. That can very dangerous even if they are meds that are over the counter. I think you should at least contact your doctor and see what they say before taking anything else.